# SDR VNAA0402004

- Difficulty date: February 10, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 41 hours, 40 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Rt Emer Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A RIGHT EMERGENCY DOOR ILLUMINATION AND YELLOW CAS MESSAGE.  UPON ARRIVAL AT PHL, OUTSTATION MAINTENANCE FOUND CODE S42 IN THE PSEU.  MAINTENANCE THEN CLEANED AND INSPECTED THE PROXY SENSOR AND TARGET IN ACCORDANCE WITH BOMBARDIER MAINTENANCE MANUAL 52-00-00  AND FOUND NO DEFECTS.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
